MathSciNet Relay Station
MathSciNet bibliographic data
MR1753083 (2000m:37038) 37D45 (34C28 93D15)
Femat, Ricardo; Alvarez-Ramírez, José; Fernández-Anaya, Guillermo Adaptive synchronization of high-order chaotic systems: a feedback with lower-order parametrization. Phys. D 139 (2000), no. 3-4, 231–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement